advertisement
Question
Posted by: ghost | 2011-01-08

Jesus Help me

I get terrible pain in my eye muscles and neck muscles. There are also cysts in my right eye. My eye and neck muscles pull tight and it feels like a knife is cutting behind my eye. I have been on Ritalin for twenty years and I think this is causing the damage, Thanky you. this has been going on everyday for 6 months and its getting worse. What must I do? Thank you. My right eye also feels like its swelling up and pulling into my skull. I get a panic attach as i take the ritalin cause i am waiting for it to cause muscle pain or pull my eyes into my skull. I am going through hell and yet Ritalin is the only drug that seems to help me with my ADD. I did not know long term use causes muscle damage. I take them everyday. what is wrong. thank you. The Pain is unbearable. My eye muscles pull behind my eye and it also feels like my eye is being squeezed. DEAR GOF NO NOT RITALIN PLEASE!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ghost

I suggest that you consult an opthalmologist. This is a doctor who specialises only in eye conditions. It is essential to get the opinion of an opthalmologist , in order to make an decision about your chronic Ritalin use. I also suggest that you consult a psychiatrist to addres your anxiety. There are various medication options that can help you overcome your anxiety.

A physiotherapist will definately be helpful in treating and alleviating your muscle spasm.

Please do not use over the counter medication and rather consult these specialists.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement